# SDR DALA2019081604816

- Difficulty date: March 27, 2018
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 105,511 hours, 14,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nozzle
- Condition: Corroded
- Location: Vacuum Outflow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MTC FOUND CORROSION DAMAGE COMMON TO THE AFT VACUUM OUTFLOW NOZZLE LOCATED BETWEEN BS 1562 AND 1582. THE DAMAGE IS OUTSIDE THE LIMITS OF THE SRM,  AND THE ER/A ASSOCIATED WITH THIS LOG PAGE AUTHORIZES MTC TO REPAIR THE DAMAGED SKIN. C/W ERA 567089-14.
